# SDR CALA0100815

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 101,053 hours, 18,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FORWARD CARGO DOOR SKIN(DOUBLER) ON LATCH ACCESSORY DOOR CUTOUT AREA. THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 9.
